Surjectivity of an operator

Valter Šeda

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 1, page 46-63
  • ISSN: 0011-4642

How to cite

top

Šeda, Valter. "Surjectivity of an operator." Czechoslovak Mathematical Journal 40.1 (1990): 46-63. <http://eudml.org/doc/13829>.

@article{Šeda1990,
author = {Šeda, Valter},
journal = {Czechoslovak Mathematical Journal},
keywords = {surjectivity of an operator; coercivity; strict surjective maps; quasi- bounded operators; ordinary differential equations},
language = {eng},
number = {1},
pages = {46-63},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Surjectivity of an operator},
url = {http://eudml.org/doc/13829},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Šeda, Valter
TI - Surjectivity of an operator
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 1
SP - 46
EP - 63
LA - eng
KW - surjectivity of an operator; coercivity; strict surjective maps; quasi- bounded operators; ordinary differential equations
UR - http://eudml.org/doc/13829
ER -

References

top
  1. Deimling K., Nichtlineare Gleichungen und Abbildungsgrade, Springer-Verlag, Berlin, 1974. (1974) Zbl0281.47033MR0500322
  2. Dugundji J., Granas A., Fixed Point Theory, PWN, Warszawa, 1982. (1982) Zbl0483.47038MR0660439
  3. Hartman Ph., Ordinary Differential Equations, John Wiley, New York-London-Sydney, 1964 (Russian translation: Izdat. Mir, Moskva, 1976). (1964) Zbl0125.32102MR0171038
  4. Kiguradze I. T., Lomtatidze A. G., 10.1016/0022-247X(84)90107-0, J. Math. Anal. Appl. 101 (1984), 325-347. (1984) Zbl0559.34012MR0748576DOI10.1016/0022-247X(84)90107-0
  5. Ломтатидзе А. Г., Об одной сингулярной трехточечной краевой задаче, Груды Инст. Прикл. Мат. им. И. H. Векуа 17 (1986), 122-133. (1986) Zbl1170.01320
  6. Nussbaum R. D., 10.1016/0022-247X(72)90253-3, J. Math. Anal. Appl. 37 (1972), 741-766. (1972) MR0306986DOI10.1016/0022-247X(72)90253-3
  7. Opial Z., 10.1016/0022-0396(67)90018-6, J. Differential Equations 3 (1967), 580-594. (1967) Zbl0161.06102MR0216068DOI10.1016/0022-0396(67)90018-6
  8. Šeda V., Surjectivity and Boundary Value Problems, In: Proc. of the Conference Equadiff 6, Brno (1986), 161-170. (1986) Zbl0636.34061MR0877119
  9. Zeidler E., Vorlesungen über nichtlineare Funktionalanalysis I - Fixpunktsätze, Teubner Verlagsgesellschaft, Leipzig, 1976. (1976) Zbl0326.47053MR0473927

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.